Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin/bupropion makes me tired

Posted by ed_uk2010 on March 11, 2012, at 13:00:17

In reply to Wellbutrin/bupropion makes me tired, posted by tensor on March 9, 2012, at 8:53:21

> Have been taking bupropion (XL) for a while now but it just makes me tired. I take 150mg, I tried 300mg for one day but that kept me in the couch the whole day and evening. I oversleep and have no insomnia. Why this paradoxical reaction?
> /t

Not sure but coffee makes me tired, go figure :)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1012641